# SDR SWAA2020113030348

- Difficulty date: November 10, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FRAME LOCATED BS 500A BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 500A BETWEEN 5-8L TO 5-9L ON PASSENGER CABIN, IAW EA N 1-A53- 12114 REV 5.
